No Cover Image

Journal article 1089 views

Binary jumps in continuum. II. Non-equilibrium process and a Vlasov-type scaling limit

Dmitri Finkelshtein Orcid Logo, Yuri Kondratiev, Oleksandr Kutoviy, Eugene Lytvynov Orcid Logo

Journal of Mathematical Physics, Volume: 52, Issue: 11, Start page: 113301

Swansea University Authors: Dmitri Finkelshtein Orcid Logo, Eugene Lytvynov Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1063/1.3657345

Published in: Journal of Mathematical Physics
ISSN: 0022-2488 1089-7658
Published: AIP Publishing 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 11
Start Page: 113301